after 3 months, is there a way i could get treatment for this? if i had to see a doctor, what specializaion i should look for in doctor ?
Rchpat don't worry about it. The amount that you have take is only 1/3 the total amount that can be taken safely. The maximum dose is 300.0mg within a day. You shouldn't experience any side effects from taking that (I would say Moderate) dose. If you actually are suffering from any side effects it would have to be drowsiness which is the most common. Some more rarer side effects are the following: Abdominal Pain with Cramps, Allergic Reaction, Blurred Vision, Dizziness, Dry Nose, Dry Throat. I hope that I've relieved some of your worries. Remember that Benadryl is one of the safest OTC drugs available. I hope I relieved some of your worry.
Why are you taking the Benadryl? Who told you to take that much?
Now you are asking who to see about you taking this much? If you are self medicating or just want to see how this medication works maybe a Psych. doctor could be a help. If you have a medical problem that you are taking it for, let us know what it is so we can direct you.
- Benadryl Information for Consumers
- Benadryl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benadryl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2010 • 1 answer
Posted 18 Feb 2010 • 1 answer
Posted 22 Nov 2011 • 1 answer
Posted 1 Oct 2012 • 1 answer
Benadryl - If someone abuses benedryl and then has side effects from it so they need to seek medical
Posted 23 Jul 2013 • 1 answer